MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG CMRP, PRIMARY, 2.0MM, HEMI; IMPLANT

STRYKER LEIBINGER FREIBURG CMRP, PRIMARY, 2.0MM, HEMI; IMPLANT
Catalog Number 78-30020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported there was a revision surgery performed to remove and replace the implant.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on statistical evaluation, there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.

Brand Name
CMRP, PRIMARY, 2.0MM, HEMI
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key18222454
Report Number0008010177-2023-00074
Device Sequence Number12180439
Product Code JEY
UDI-Device Identifier07613252599647
UDI-Public07613252599647
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K132519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number78-30020
Device Lot Number2212141024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown